Discrete triangulated categories

Broomhead, Nathan and Pauksztello, David and Ploog, David (2018) Discrete triangulated categories. Bulletin of the London Mathematical Society, 50 (1). pp. 174-188. ISSN 0024-6093

[img]
Preview
PDF (dtc)
dtc.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (382kB)

Abstract

We introduce and study several homological notions which generalise the discrete derived categories of D. Vossieck. As an application, we show that Vossieck discrete algebras have this property with respect to all bounded t-structures. We give many examples of triangulated categories regarding these notions.

Item Type: Journal Article
Journal or Publication Title: Bulletin of the London Mathematical Society
Additional Information: This is the peer reviewed version of the following article: Broomhead, N., Pauksztello, D. and Ploog, D. (2018), Discrete triangulated categories. Bull. London Math. Soc., 50: 174–188. doi:10.1112/blms.12125 which has been published in final form at http://onlinelibrary.wiley.com/doi/10.1112/blms.12125/abstract This article may be used for non-commercial purposes in accordance With Wiley Terms and Conditions for self-archiving.
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 89801
Deposited By: ep_importer_pure
Deposited On: 26 Jan 2018 15:10
Refereed?: Yes
Published?: Published
Last Modified: 21 Feb 2020 03:58
URI: https://eprints.lancs.ac.uk/id/eprint/89801

Actions (login required)

View Item View Item